The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

De Young, G

De Young, G. and Maini, P. K. and Nakamaye, M. (1991) Analysis of a risk based model for the growth of AIDS infection. Mathematical Biosciences, 106 (1). pp. 129-150.

Maini, P

De Young, G. and Maini, P. K. and Nakamaye, M. (1991) Analysis of a risk based model for the growth of AIDS infection. Mathematical Biosciences, 106 (1). pp. 129-150.

Nakamaye, M

De Young, G. and Maini, P. K. and Nakamaye, M. (1991) Analysis of a risk based model for the growth of AIDS infection. Mathematical Biosciences, 106 (1). pp. 129-150.

This list was generated on Tue Sep 23 13:19:40 2014 BST.